# SDR 9613179965

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Condition: Loose
- Location: Yaw Damp Act
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED EXCESSIVE YAW AFTER TAKEOFF.  YAW DAMPER WAS CYCLED WITH NO HELP.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESEATED CANNON PLUG ON YAW DAMPER ACTUATOR, OPERATIONAL CHECK NORMAL.
